# SDR CA080214010

- Difficulty date: February 9, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 13,853 hours
- Engine: Allsn 250C30S
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 3322203
- Condition: Failed
- Location: Seatbelt
- Component: Seatbelt, 3035941
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SUBJECT AC CRASHED ON APPROACH TO LANDING.  OPERATOR REPORTED TO THAT AN AFT-FACING CABIN SEAT BELT ATTACH FITTING FAILED ON IMPACT, PERMITTING THE SEAT BELT TO DETACH.  INSP OF FAILURE SHOWS THAT UNEXPECTED PRYING LOADS CAUSED THE FAILURE OF THE ALUMINUM ATTACH FITTING.  A DESIGN CHANGE IS REQUIRED TO PREVENT SIMILAR OCCURRENCES. I AM THE APPROVAL HOLDER FOR THE MODIFICATION THAT INTRODUCES THESE SEATS INTO THE AC.  HAVE RECOMMENDED THAT THE OPERATOR REFRAIN FROM USING THESE SEATS FOR TAKEOFF AND LANDING UNTIL A FIX CAN BE INCORPORATED. AC IS EN-ROUTE BY TRUCK TO MY FACILITY. I HAVE CONTACTED THE SEAT MFG REQUESTING ENGINEERING ASSISTANCE TO ADDRESS THIS DEFECT. (TC NR 20080214010)
